# SDR UHLA201603130111

- Difficulty date: March 13, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 32,302 hours, 20,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT ARM.  ALIGNED THE GIRT BAR, OPS CHECKED GOOD IAW AMM 52-00-00.
